# SDR HNAA2014022500062

- Difficulty date: February 25, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,296 hours, 65,705 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Part serial: 2199S8
- Condition: Odor
- Location: Aux
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL FROM INVERTERS, WHEN BLEEDS ARE SELECTED OFF DURING TAKEOFF AND LANDING.  R & R AUXILLARY INVERTER IAW 24-22-00.  OPS CHECKED GOOD.  OK FOR SERVICE.
